# SDR SWAA2021071386876

- Difficulty date: June 22, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO R/H TRANSITION ANGLE BS727E+6 TO BS767 ; / [01] TRANSITION ANGLE BEING REPLACED FROM BS 727 - 767 ON TTG8Q005JK1X.; [02] 1.  TRANSITION ANGLE BEING REPLACED FROM BS 727 - 767 ON TTG8Q005JK1X.  C/W INSPECTION.; [03] FAULT COMPLETE.
